MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA PROF METER; BLOOD GLUCOSE MONITORING DEVICE
Model Number PERFORMA
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Event or Problem Description
We received an allegation of a display issue with an accu-chek performa meter.The reporter alleged the display was "not clear." the reporter replaced the battery and the meter powered on as expected.The reporter alleged the bottom half of the segments making up the time and date were not legible.The power button was not responding when attempting to complete a display check; the segments making up the results field could not be checked.The reporter did not know if there were missing segments from the results field.No patient results were misinterpreted.
 
Additional Manufacturer Narrative
No product was returned.Since the product was not returned for investigation, the cause of the event could not be determined.

Brand Name
ACCU-CHEK PERFORMA PROF METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12761653
Report Number1823260-2021-03245
Device Sequence Number3170711
Product Code NBW
UDI-Device Identifier00365702457102
UDI-Public365702457102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERFORMA
Device Catalogue Number05959551001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown